MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jugt8542 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer via medwatch "found that the clamp on the extension set had made a cut in the extension set tubing which caused the iv to back up and leak.Rn replaced the extension set.This was a statlock catheter stabilization.Was there any patient harm reported? if yes, please describe the harm, how it was treated and the outcome.No harm reported.Blood spill occurred and the rn had to replace the faulty extension tubing.What they¿re being treated for: surgery for hysterectomy.*does the patient have an infectious disease? no.

Brand Name
STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15763842
Report Number3006260740-2022-04523
Device Sequence Number6227202
Product Code FPA
UDI-Device Identifier00801741082047
UDI-Public(01)00801741082047
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model NumberN/A
Device Catalogue NumberIV0564
Device Lot NumberJUGT8542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight104 KG